Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Erection not constant during sex, decrease in sexual desire, penis skin sensitivity, used to take anti-depressants. Treatment?

i am facing problem of erectile dysfunction ... erection does not remain constant during sexual intercourse...sexual desire has decreased a lot... ejaculation does not occur soon during sexual intercourse...however it occurs soon during masturbation....skin sensitivity of penis is also decreased...erection length has reduced to half...from 2003 to 2009 i took treatment for depression ...after that i left taking medicines...what should i do?...should i restart depression treatment?...or am i facing these problems because of treatment which i took to cure depression?...i also use to masturbate a lot...right from childhood i have been masturbating...
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear
U should continue ur depression treatment and get recheck by psychologist ,and just get an advice buy sexologist
too
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor